| Model Number |
MMT-523RNAS |
| Medical Device Problem Codes |
No Display/Image (1183); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone that the insulin pump had motor error alarm.Customer¿s blood glucose was unknown at the time of incident.Customer stated that the buttons on the insulin pump were sticking.Customer stated that the screen went blank and did not come back on.Customer declined troubleshoot.The insulin pump will not be returned for analysis.